MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X9; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X9; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.774
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 12/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that, it was necessary to remove the dental implant during its installation surgery in consequence of the patient¿s bone plate fracture.

Brand Name
TITAMAX SMART EX IMPLANT (4.1) 3.75X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7030281
Report Number3008261720-2017-05315
Device Sequence Number11137004
Product Code DZE
UDI-Device Identifier07898237569826
UDI-Public07898237569826
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/14/2017
Report Date (Section F) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/10/2019
Device Catalogue Number109.774
Device Lot Number800118325
Other Device ID Number07898237569826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Device Age32 MO
Event Location Other
Date Report to Manufacturer09/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient Weight85